# SDR DL73K011387

- Difficulty date: August 23, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 49,729 hours, 38,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / AFT GALLEY DOOR (R2) OPENING / UPPER HINGECUTOUT : CRACK REPAIR                                       A TYPICAL CRACK WAS FOUND IN THE SKIN AT THE UPPER HINGE    CUTOUT OF THE AFT GALLEY DOOR OPENING.  THE CRACK WAS       ROUTED OUT AND REPAIRED WITH AN EXTERNAL STEEL DOUBLER PER  B737 SRM 53-30-3, FIG 21A AND ER/A 381595-14, REV A.
